Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having dark bruise on ankle and above foot. Feels uncomfortable. Bruise getting bigger. Concerned

i have a large dark bruise on the inside of my left ankle and a smaller one on the top of my foot . they just appeared yesterday with no pain but today my ankle is uncomfortable and the bruising has gotten a lot darker and bigger. years ago, i tore 3 ligiments in the same ankle. could that have anything to do with this?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it has no relation with the tore ligaments .
your bruise may be due to some injury or internal reason related to blood .
as you feel uncomfortable and it become bigger means it has some internal reason .
you required to some blood test and consult the doctor .
if you have fever ,body ache or other systemic symptoms than there is chance of viral infection .
i hope i answered your question .
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor